Alert archive / Michigan / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 13, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Mar 31, 2006, 6:34 PM EST for Washtenaw County, Michigan. It was in force for 56 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2006, 6:34 PM EST (23:34 UTC)
- Expired
- Mar 31, 2006, 7:30 PM EST
- In force
- 56 min
- Issued by
- NWS Detroit, MI
- Area
- Counties, with a storm outline in the text
County Washtenaw County, MI
The radar
The Detroit radar (KDTX), 61 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 7:06 PM EST | HAIL 0.75 | Ann Arbor, MI | |
| Mar 31, 7:08 PM EST | HAIL 0.75 | 2 E Ann Arbor, MI | |
| Mar 31, 7:15 PM EST | HAIL 0.75 | 3 E Ann Arbor, MI | |
| Mar 31, 7:26 PM EST | HAIL 0.75 | 2 S Ann Arbor, MI | |
| Mar 31, 7:26 PM EST | HAIL 0.75 | 4 Ne Ypsilanti, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 2:32 PM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.6 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1600 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDTX 312333 SVRDTX MIC161-010030- /O.NEW.KDTX.SV.W.0013.060331T2334Z-060401T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 634 PM EST FRI MAR 31 2006 THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WASHTENAW COUNTY IN SOUTHEAST MICHIGAN * UNTIL 730 PM EST * AT 629 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF MANCHESTER...OR ABOUT 15 MILES NORTH OF ADRIAN...MOVING EAST AT 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BRIDGEWATER AND PLEASANT LAKE AROUND 640 PM EST... SALINE AROUND 645 PM EST... ANN ARBOR MUNICIPAL AIRPORT AND ANN ARBOR AROUND 650 PM EST... YPSILANTI AND DIXBORO AROUND 655 PM EST... A TORNADO WATCH IS ALSO IN EFFECT. REMEMBER...TORNADOES CAN AND OCCASIONALLY DO DEVELOP RAPIDLY IN SEVERE THUNDERSTORMS. IF THREATENING WEATHER IS OBSERVED...MOVE TO SAFE SHELTER IMMEDIATELY. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 4228 8414 4206 8413 4218 8355 4245 8356 $$
3 follow-up statements
000 WWUS53 KDTX 312352 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 652 PM EST FRI MAR 31 2006 MIC161-010030- /O.CON.KDTX.SV.W.0013.000000T0000Z-060401T0030Z/ WASHTENAW MI- 652 PM EST FRI MAR 31 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 730 PM EST FOR WASHTENAW COUNTY... AT 651 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR SALINE...OR ABOUT 7 MILES SOUTHWEST OF ANN ARBOR...MOVING NORTHEAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ANN ARBOR BY 700 PM EST DIXBORO AND YPSILANTI BY 705 PM EST IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST FRIDAY EVENING FOR SOUTHEAST MICHIGAN. LAT...LON 4229 8393 4207 8395 4218 8355 4245 8356 $$
000 WWUS53 KDTX 010022 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 722 PM EST FRI MAR 31 2006 MIC161-010030- /O.CON.KDTX.SV.W.0013.000000T0000Z-060401T0030Z/ WASHTENAW MI- 722 PM EST FRI MAR 31 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 730 PM EST FOR WASHTENAW COUNTY... AT 718 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF SALINE...OR ABOUT 11 MILES SOUTH OF ANN ARBOR... MOVING NORTHEAST AT 60 MPH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST FRIDAY EVENING FOR SOUTHEAST MICHIGAN. LAT...LON 4229 8393 4207 8395 4218 8355 4245 8356 $$ DW/JDS
000 WWUS53 KDTX 010031 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 731 PM EST FRI MAR 31 2006 MIC161-010041- /O.EXP.KDTX.SV.W.0013.000000T0000Z-060401T0030Z/ WASHTENAW MI- 731 PM EST FRI MAR 31 2006 ...THE SEVERE THUNDERSTORM WARNING FOR WASHTENAW COUNTY HAS EXPIRED... NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA. THUS...THE WARNING HAS BEEN ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST FRIDAY EVENING FOR SOUTHEAST MICHIGAN. LAT...LON 4229 8393 4207 8395 4218 8355 4245 8356 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 6:05 PM EST, 29 minutes earlier.
Area forecast discussion, Mar 31, 6:05 PM EST, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 605 PM EST FRI MAR 31 2006 .AVIATION... ONGOING CONVECTION WILL AFFECT DTW/DET FOR THE FIRST HOUR OR TWO OF THE FORECAST...AND FNT/MBS FOR PERHAPS UP TO AN HOUR. AS THE STORMS PASS EAST OF THE AREA...THERE WILL BE AN HOUR OR TWO BREAK...WITH SHOWERS THEN WORKING BACK INTO THE AREA IN WRAPAROUND MOISTURE IN BEHIND THE COLD FRONT. WITH THIS SECOND BATCH...WIDESPREAD MVFR CEILINGS WILL WORK INTO THE AREA AND REMAIN INTO THE PASSAGE FOR A SURFACE TROF MIDDAY SATURDAY. AS THIS TROF SHIFTS THROUGH...WEST WINDS WILL SHIFT TO THE NORTHWEST AND CEILINGS WILL LIKELY EDGE UP JUST ABOVE MVFR...SAY 3500-4500 FEET. THIS WILL OCCUR IN MBS BY 14 OR 15Z AND DTW/DET BY 18Z OR SO. && .SHORT TERM...TONIGHT AND SATURDAY...ISSUED AT 418 PM 12Z RAOBS/WATER VAPOR LOOP SHOW A STRONG UPPER LOW OVER THE WESTERN GREAT LAKES...WITH A VORT SPOKE SWINGING AROUND IT ACROSS WISCONSIN. SURFACE ANALYSIS SHOWS THE LOW OVER UPPER MICHIGAN...WITH A COLD FRONT EXTENDING SOUTH THROUGH LAKE MICHIGAN INTO ILLINOIS. THIS BOUNDARY HAS BEEN SHARPENING WITH THE APPROACH OF THE UPPER WAVE...WITH A GOOD PRESSURE RISE/FALL COUPLET ASSOCIATED WITH IT. GOOD DRY SLOT WORKING INTO WESTERN LOWER BEHIND THE EARLY MORNING PRECIP. NEXT ROUND OF CONVECTION DEVELOPING ALONG THE LEADING EDGE OF THE DRY SLOT...BEGINNING TO SPREAD INTO THE WESTERN CWA. FIRST CONCERN IS WITH SEVERE WEATHER POTENTIAL THIS EVENING. TEMPERATURES HAVE CLIMBED INTO THE UPPER 60S WITH A BRIEF SHOT OF INSOLATION IN THE DRY SLOT...ALTHOUGH DEWPOINTS ARE BEGINNING TO MIX DOWN FROM THE LOW/MID 50S DOWN INTO THE 40S. SHOULD HAVE A BRIEF PERIOD OF MODEST INSTABILITY WHERE HEATING WILL PEAK BEFORE DEWPOINTS START TO DROP OFF. TAMDAR SOUNDINGS SHOW A LARGE EXTENT OF DRY AIR UPSTREAM...WHICH HAS BEEN MIXING DOWN AND REALLY LIMITING THE 0-1KM MLCAPE. HOWEVER THE WIND FIELD REMAINS PRETTY DECENT. WHILE SURFACE FLOW IS JUST WEST OF SOUTH...THERE REMAINS DECENT 0-3KM SR-HELICITY GIVEN THE 50KT 850MB JET OVER THE STATE. MAJORITY OF THE TURNING IS FOCUSED IN THE 0-1KM LAYER...LEADING ADDITIONAL SUPPORT FOR SUPERCELL POTENTIAL. NEXT CONCERN IS WITH WIND POTENTIAL ASSOCIATED WITH THE COLD FRONT. WHILE NAM SOUNDINGS/TIME SECTIONS SHOW US TAPPING INTO A GOOD 45-50KT CORE...WE HAVE BEEN REALIZING WIND GUSTS CLOSER TO 30KTS. HOWEVER THERE IS A GOOD ISALLOBARIC PUSH WITH THE FRONT THAT HAS LEAD TO STRONGER WIND GUSTS UPSTREAM ACROSS ILLINOIS/INDIANA. THERE IS A WINDOW OF AN HOUR OR TWO THAT WE COULD REACH WIND ADVISORY CRITERIA. HOWEVER THE DRY SLOT IS FILLING IN WITH CONVECTION FARTHER NORTH ACROSS LOWER MICHIGAN...AND GIVEN THE LATER TIMING WE COULD STAY BELOW CRITERIA. WILL HOLD OFF ON AN ADVISORY FOR NOW AND LET THE PRIMARY FOCUS REST WITH THE CONVECTION AND TORNADO POTENTIAL. && .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY...ISSUED AT 418 PM SURFACE RIDGE BUILDING IN FROM THE WEST SATURDAY NIGHT...THEN LOW MOVES OUT OF THE CENTRAL PLAINS SUNDAY NIGHT AND INTO LOWER MI BY MONDAY. DECENT 12Z MODEL CONSENSUS IN THIS REGARD. AT 500 MB... BROAD RIDGE BUILDING OVERHEAD FOR SATURDAY NIGHT INTO SUNDAY...THEN GETS NUDGED EAST BY LATE SUNDAY WITH WEAK VORTICITY IMPULSES MOVING INTO RIDGE AHEAD OF MAIN TROUGH MONDAY. 850 TO 500 MB MOISTURE FIELDS SEEN AS DRY UNTIL MOISTENING SUNDAY AFTERNOON...WHILE 925 MB MOISTURE SLOWLY DECREASES SATURDAY NIGHT INTO SUNDAY. SOME INDICATION OF DRY SLOTTING OF MID AND HIGH LEVEL MOISTURE LATE SUNDAY NIGHT...BEFORE MORE WRAPAROUND MOISTURE MONDAY. MOISTENING AGAIN IN LOWER LEVELS BY SUNDAY EVENING...MOIST THROUGH MONDAY. PRECIPITABLE WATER CLIMBING TO OVER AN INCH FOR SUNDAY NIGHT. LOW TO MID LEVEL QVECTOR CONVERGENCE ON THE INCREASE BY SUNDAY AFTERNOON AS AGGRESSIVE WARM ADVECTION ADVANCES IN FROM THE WEST... NOT MUCH QVECTOR CONVERGENCE LEFT BY MONDAY. SURFACE WIND CONVERGENCE LITTLE TO NONE UNTIL INCREASING LATE SUNDAY...THEN MOSTLY MODEST THROUGH MONDAY. MODEST 250 MB DIVERGENCE/850 MB CONVERGENCE COUPLING ALSO SEEN LATE SUNDAY INTO MONDAY. WITH K INDICES CLIMBING TO AROUND 30 SUNDAY EVENING...AND SHOWALTER INDICES SLIGHTLY UNSTABLE SUNDAY NIGHT INTO MONDAY...WILL KEEP EXISTING HIGH POPS WITH THUNDER MENTION GOING...THOUGH WILL REDUCE TO SLIGHT CHANCE THUNDER MONDAY AFTERNOON AS LOW PULLS OUT AND DRIER/MORE STABLE AIR MASS MOVES IN. MODEL SOUNDINGS...GFS AND NAM...WOULD INDICATE POSSIBILITY OF SNOW TYPE BY MONDAY EVENING IN TERMS OF WET BULB ZERO HEIGHT AND FREEZING LEVELS...BUT DRYING ALOFT MAY MAKE NUCLEATION DIFFICULT. FOR NOW...WILL RETAIN CHANCE MIX MENTION BY LATE MONDAY NIGHT. FOR LATER PERIODS...LITTLE CHANGE FROM PREVIOUS FORECASTS. AT THE SURFACE...LOW RETREATS EAST TO MAKE WAY FOR PROGRESSIVE RIDGE FOR TUESDAY/WEDNESDAY AHEAD OF NEXT SIMILAR LOW PRESSURE SYSTEM SCENARIO/INCREASING MOISTURE FOR THE END OF THE WEEK. AT 500 MB...AFTER MAIN TROUGH PASSAGE MONDAY/MONDAY NIGHT...ANOTHER BROAD RIDGE OVERHEAD CENTERED AROUND THE MID WEEK PERIOD...FOLLOWED BY STILL ANOTHER ROBUST TROUGH APPROACHING BY FRIDAY. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM PORT AUSTIN TO PORT HURON INCLUDING SAGINAW BAY...UNTIL MIDNIGHT TONIGHT. LAKE ST CLAIR...SMALL CRAFT ADVISORY...UNTIL MIDNIGHT TONIGHT. MI WATERS OF LAKE ERIE...SMALL CRAFT ADVISORY...UNTIL MIDNIGHT TONIGHT. && AVIATION.....DG SHORT TERM...BRAVENDER LONG TERM....DWD YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Mar 31, 3:02 PM EST, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 302 PM EST FRI MAR 31 2006 MIZ047>049-053>055-060>063-011200- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR- 302 PM EST FRI MAR 31 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED BY 5 PM AND WILL CONTINUE THROUGH MIDNIGHT. SOME THUNDERSTORMS MAY BECOME SEVERE...WITH ISOLATED TORNADOES ALSO POSSIBLE. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 65 MPH AND HAIL TO THREE QUARTERS OF AN INCH IN DIMATER. AVERAGE STORM MOTION WILL BE TO THE NORTHEAST AT 45 MPH. LOW PRESSURE WILL MOVE ACROSS THE NORTHERN GREAT LAKES TONIGHT... SENDING A COLD FRONT ACROSS SOUTHERN MICHIGAN THIS EVENING. THIS FRONT WILL PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE LIKELY SUNDAY NIGHT INTO MONDAY AS A LOW PRESSURE SYSTEM MOVES ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY...SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. MIZ068>070-075-076-082-083-011200- LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 302 PM EST FRI MAR 31 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED BY 5 PM AND WILL CONTINUE THROUGH MIDNIGHT. SOME THUNDERSTORMS MAY BECOME SEVERE...WITH ISOLATED TORNADOES ALSO POSSIBLE. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 65 MPH AND HAIL TO THREE QUARTERS OF AN INCH IN DIMATER. AVERAGE STORM MOTION WILL BE TO THE NORTHEAST AT 45 MPH. LOW PRESSURE WILL MOVE ACROSS THE NORTHERN GREAT LAKES TONIGHT... SENDING A COLD FRONT ACROSS SOUTHERN MICHIGAN THIS EVENING. THIS FRONT WILL PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE LIKELY SUNDAY NIGHT INTO MONDAY AS A LOW PRESSURE SYSTEM MOVES ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY...SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-011200- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI- 302 PM EST FRI MAR 31 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN WATERS OF LAKE ERIE AND LAKE HURON. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED BY 5 PM AND WILL CONTINUE THROUGH MIDNIGHT. SOME THUNDERSTORMS MAY BECOME SEVERE...WITH ISOLATED TORNADOES ALSO POSSIBLE. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 65 MPH AND HAIL TO THREE QUARTERS OF AN INCH IN DIMATER. AVERAGE STORM MOTION WILL BE TO THE NORTHEAST AT 45 MPH. LOW PRESSURE WILL MOVE ACROSS THE NORTHERN GREAT LAKES TONIGHT... SENDING A COLD FRONT ACROSS SOUTHERN MICHIGAN THIS EVENING. THIS FRONT WILL PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT. SMALL CRAFT ADVISORIES ARE IN EFFECT THROUGH MIDNIGHT FOR SAGINAW BAY...THE NEARSHORE WATERS OF LAKE HURON FROM PORT AUSTIN TO PORT HURON...LAKE ST CLAIR AND THE MICHIGAN WATERS OF LAKE ERIE. PLEASE REFER TO THE LATEST NEARSHORE MARINE FORECASTS /NSHDTX/ FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE LIKELY SUNDAY NIGHT INTO MONDAY AS A LOW PRESSURE SYSTEM MOVES ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY...SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. GSS YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, Mar 31, 5:04 PM EST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
504 PM EST FRI MAR 31 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM HAIL MIDLAND 43.62N 84.23W
03/31/2006 E0.75 INCH MIDLAND MI TRAINED SPOTTER
0502 PM HAIL FREELAND 43.52N 84.12W
03/31/2006 E1.00 INCH SAGINAW MI TRAINED SPOTTER
&&
BRAVENDERLocal storm report, Mar 31, 5:24 PM EST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
524 PM EST FRI MAR 31 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL AUBURN 43.60N 84.08W
03/31/2006 E0.75 INCH BAY MI TRAINED SPOTTER
&&
BRAVENDERLocal storm report, Mar 31, 6:02 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
602 PM EST FRI MAR 31 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL GRAND BLANC 42.93N 83.62W
03/31/2006 E0.75 INCH GENESEE MI TRAINED SPOTTER
0544 PM HAIL BRIDGEPORT 43.38N 83.88W
03/31/2006 E0.88 INCH SAGINAW MI TRAINED SPOTTER
&&
BRAVENDERLocal storm report, Mar 31, 6:15 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
615 PM EST FRI MAR 31 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL BURT 43.24N 83.91W
03/31/2006 E0.75 INCH SAGINAW MI TRAINED SPOTTER
0605 PM HAIL 2 NW LAPEER 43.07N 83.35W
03/31/2006 E0.88 INCH LAPEER MI TRAINED SPOTTER
NICKEL-SIZED HAIL BRINGING DOWN SMALL TREE BRANCHES
&&
BRAVENDERThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 4:47 PM EST | Special Marine Warning | DTX | 88 min | |
| Mar 31, 4:49 PM EST | Severe Thunderstorm Warning | DTX | Midland | 26 min |
| Mar 31, 4:53 PM EST | Severe Thunderstorm Warning | DTX | Saginaw | 67 min |
| Mar 31, 4:56 PM EST | Severe Thunderstorm Warning | DTX | Bay | 46 min |
| Mar 31, 5:03 PM EST | Severe Thunderstorm Warning | DTX | Livingston | 27 min |
| Mar 31, 5:23 PM EST | Severe Thunderstorm Warning | DTX | Genesee | 48 min |
| Mar 31, 5:45 PM EST | Severe Thunderstorm Warning | DTX | Livingston | 45 min |
| Mar 31, 5:54 PM EST | Severe Thunderstorm Warning | DTX | Tuscola | 34 min |
| Mar 31, 5:58 PM EST | Severe Thunderstorm Warning | DTX | Lapeer | 62 min |
| Mar 31, 6:02 PM EST | Severe Thunderstorm Warning | DTX | Saginaw | 13 min |
| Mar 31, 6:16 PM EST | Severe Thunderstorm Warning | DTX | Oakland | 32 min |
| Mar 31, 6:20 PM EST | Severe Thunderstorm Warning | DTX | Lenawee | 16 min |
| Mar 31, 6:48 PM EST | Severe Thunderstorm Warning | DTX | Sanilac | 27 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.